# SDR AALA20061013

- Difficulty date: November 8, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N80084
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 675
- System (JASC): 2170 · Humidity Control System
- Part: Hose
- Part number: A2151031420000
- Condition: Detached
- Location: Water Separator
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DAB INFLIGHT T0635 JFK TO SDQ - CREW REPORTED SMOKE AND HOT SMELL IN CABIN.  CREW COULD NOT LOCATE SOURCE.  ON APPROACH RECEIVED A BRIEF BLEED ECAM ADVISORY PAGE BUT TEMPERATURE PARAMETERS WERE NORMAL.  SMOKE AND SMELL DISSIPATED WHEN RIGHT HAND PACK TURNED OFF.  LANDED DAB OVERWEIGHT WITHOUT INCIDENT.  FOUND WATER SEPARATOR DRAIN LINE DETACHED FROM SPRAY BARS.  REATTACHED LINE AS INTERIM REPAIR.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION.  REPLACED BRACKET AND HOSE TO RIGHT PACK ON 10 NOV AT MIA.  SYSTEM GROUND CHECKED NORMAL OPERATION.
